Home > Research > Publications & Outputs > An approach to SU(2) gauge fields in Minkowski ...
View graph of relations

An approach to SU(2) gauge fields in Minkowski space-time

Research output: Contribution to journalJournal articlepeer-review

Published
<mark>Journal publication date</mark>5/06/1978
<mark>Journal</mark>Nuclear Physics B
Issue number1
Volume138
Number of pages12
Pages (from-to)73-84
Publication StatusPublished
<mark>Original language</mark>English

Abstract

A reparametrization-invariant formulation of SU(2) gauge theory in Minkowski space-time is given in terms of differential forms. A map of space-time into a compact region is used and the SU(2) Maurer-Cartan forms employed to establish a convenient gauge. New solutions to the theory are presented and discussed.